# SDR UPS05844507

- Difficulty date: May 16, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 69,301 hours, 26,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FOUND CORROSION AT AFT MANUFACTURING SPLICE 6 O`CLOCK.  CUT OUT CORROSION, FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 53-2-1 FIG 7, 53-5-3 FIG 1, 51-1-20D, AND 51-1-21.
